# SDR SWAA2023050118429

- Difficulty date: March 18, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION** CABIN PASSENGER AFT WET AREA STA986 LBL 60 WEB HAS CORROSION DOT EV54 CORROSION IS ON UPPER FLANGE LBL 43 STA 986.5<[01] ACOMPLISHED EA M-21-153-00612 CORROSION BLENDOUT EXTENDED ALLOWABLE LIMITS ON STA. 986.5 RBL 43; ALL WORK STEPS C/W.;[02] VERIFIED ACCOMPLISHED EA M-21-153-00612.
